66856members
352801posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Can chemo cause liver changes?

1 REPLY 1
Highlighted
Community Manager

Re: Can chemo cause liver changes?

Hello SoozyM,

Thanks for your post.

I am sorry to see that you haven't had any response yet. I am hoping my message will help our memers to find it and share their experience or advice.

For clinical advice, please do do not hesitate to contact our Nurses or post on to the Ask Our Nurses board.

Sending you our warmest wishes,

Zoe

Highlighted
Member

Can chemo cause liver changes?

UPDATE Yeah it's not good news. It has metastasized in the liver. Showing new spots. Basically the Capecitabine hasn't worked and on Wednesday Karen will go onto a carboplatin chemo weekly. It's **bleep**e. She's had absolutely no good news since her hormonal treatments stopped working. Am desperate to hear anything positive. Sxx                        Hi everyone, twin sis is at hospital just now getting results from her scan. She finished her 3rd cycle of Capecitebine today. Scan shows thickening of the bones which onc said could be them getting stronger or cancer progression but it's difficult to tell. I thought cancer eroded the bones? More worrying is that there are 'changes' in her liver so she's heading for an ultrasound as soon as her acid bone wash is done. My question is, can Capecitabine cause liver changes and it's not necessarily new mets? She's on a tonne of other drugs too. Am beside myself!